# SDR SWIA201334719

- Difficulty date: September 19, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 38,734 hours, 56,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS ON LT SIDE OF AIRCRAFT DO NOT ILLUMINATE.  FLT#6264 REPAIRED WIRING OF FWD FLOOR LEVEL FOR TRACK LIGHTING.
